# SDR SWIA202264766

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PLATE ATTACHED TO TOP FLANGE ON FRAME FS 501.00 APPROX STGR 25L   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED WITH NEW PLATE FOR NUTPLATE P/N SH670-34081-11 ON FS501 AT STR 25L REF CRJ 700 SRM 51-42-06-001-001-A01.
